Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 19, Issue 1, 2003
Metadata
 

Maximal functions and singular integrals associated to polynomial mappings of $\mathbb{R}^n$
Anthony Carbery, Fulvio Ricci and James Wright
pp. 1–22
Abstract | Full-Text PDF (225 KB) | Metadata

Hermite functions and uncertainty principles for the Fourier and the windowed Fourier transforms
Aline Bonami, Bruno Demange and Philippe Jaming
pp. 23–55
Abstract | Full-Text PDF (269 KB) | Metadata

Complex geometrical optics solutions for Lipschitz conductivities
Lassi Päivärinta, Alexander Panchenko and Gunther Uhlmann
pp. 57–72
Abstract | Full-Text PDF (155 KB) | Metadata

Algebro-Geometric Solutions of the Camassa–Holm hierarchy
Fritz Gesztesy and Helge Holden
pp. 73–142
Abstract | Full-Text PDF (479 KB) | Metadata

On coincidence of $p$-module of a family of curves and $p$-capacity on the Carnot group
Irina Markina
pp. 143–160
Abstract | Full-Text PDF (197 KB) | Metadata

On global solutions to a defocusing semi-linear wave equation
Isabelle Gallagher and Fabrice Planchon
pp. 161–177
Abstract | Full-Text PDF (193 KB) | Metadata

Small global solutions and the nonrelativistic limit for the nonlinear Dirac equation
Shuji Machihara, Kenji Nakanishi and Tohru Ozawa
pp. 179–194
Abstract | Full-Text PDF (172 KB) | Metadata

A partial regularity result for a class of Stationary Yang-Mills Fields in high dimension
Yves Meyer and Tristan Rivière
pp. 195–219
Abstract | Full-Text PDF (245 KB) | Metadata

Mapping properties of the elliptic maximal function
M. Burak Erdoğan
pp. 221–234
Abstract | Full-Text PDF (156 KB) | Metadata

Harmonic Analysis of the space BV
Albert Cohen, Wolfgang Dahmen, Ingrid Daubechies and Ronald A. DeVore
pp. 235–263
Abstract | Full-Text PDF (268 KB) | Metadata